Biblioteca de la Universidad Complutense de Madrid

Quasicoincidence for intuitionistic fuzzy points.

Impacto

Lupianez, Francisco Gallego (2005) Quasicoincidence for intuitionistic fuzzy points. International Journal of Mathematics and Mathematical Sciences (10). pp. 1539-1542. ISSN 0161-1712

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

81kB

URL Oficial: http://www.hindawi.com/journals/ijmms/contents/






Tipo de documento:Artículo
Palabras clave:Intuitionistic Fuzzy Topological Spaces; Q-neighborhood
Materias:Ciencias > Matemáticas > Topología
Código ID:16267
Referencias:

K. T. Atanassov, Intuitionistic fuzzy sets, VII ITKR’s Session, Sofia, 1983 (Central Sci. Tech.Library, Bulg. Acad. Sci, 1984).

Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), no. 1, 87–96.

More on intuitionistic fuzzy sets, Fuzzy Sets and Systems 33 (1989), no. 1, 37–45.

Intuitionistic Fuzzy Sets. Theory and Applications, Studies in Fuzziness and Soft Computing,vol. 35, Physica-Verlag, Heidelberg, 1999.

D. Çoker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1997), no. 1, 81–89.

D. Çoker and M. Demirci, On intuitionistic fuzzy points, Notes IFS 1 (1995), no. 2, 79–84.

Y.-M. Liu and M.-K. Luo, Fuzzy Topology, Advances in Fuzzy Systems—Applications and Theory,vol. 9,World Scientific, New Jersy, 1997.

N. Palaniappan, Fuzzy Topology, CRC Press, Florida, 2002.

P. M. Pu and Y.-M. Liu, Fuzzy topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980), no. 2, 571–599.

Depositado:10 Sep 2012 08:24
Última Modificación:30 Oct 2013 18:40

Sólo personal del repositorio: página de control del artículo